# SDR UALA2010070902450

- Difficulty date: July 7, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 67,894 hours, 21,636 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: S416N20310
- Part serial: 8
- Condition: Unsecure
- Location: Evac Slide
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EXIT SLIDE COVER NEEDS TO BE RE-SECURED.  REMOVED AND REPLACED RT OVERWING EXIT SLIDE.
